# SDR SIMA200715901

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Aircraft time: 14,825 hours, 13,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 16116
- Condition: Failed
- Location: Emergency Light
- Part time: 11,029 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTING INOPERATIVE.  REMOVED AND REPLACED NUMBER TWO EPSU IAW EMB IAW AMERICAN EAGLE WORK CARD 33-700-19 AND SECURED LOOSE GROUND STUD GS8506DC IAW EMB AMM 20-13-21.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
